MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the guidewire was split.An accustick ii guidewire was selected for use.During the procedure, it was noted that the end point of the wire was split due.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: an accustick device was returned for analysis (dilator, sheath and molded stiffener).Visual inspection of the returned device showed residues on the dilator and stiffener that indicate use and handling of the device.No visual issues were observed with the molded stiffener.The tip of the sheath and dilator were damaged (bent outwards), also drag marks observed on shaft of the sheath indicate that the radiopaque (ro) marker was moved proximally indicating the device was pushed against a hard surface.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
It was reported that the tip of the guidewire was split.An accustick ii guidewire was selected for use.During the procedure, it was noted that the end point of the wire was split.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8173675
Report Number2134265-2018-64413
Device Sequence Number13817948
Product Code KGZ
UDI-Device Identifier08714729157625
UDI-Public08714729157625
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2021
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0022294314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1